# SDR AALA201608019004

- Difficulty date: July 28, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 48,934 hours, 18,274 cycles
- Engine: Cfmint CFM565B1
- Engine time: 38,909 hours, 25,034 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Lubrication Unit
- Part number: 3370751050
- Part serial: 9730
- Condition: Warning Light
- Location: Nr 1 Engine
- Part time: 38,881 hours, 25,022 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED NR 1 ENGINE OIL LOW PRESSURE INDICATION AND AN OIL FILTER CLOG INDICATION. THE AIRCRAFT DIVERTED AND LANDED SAFELY WITHOUT FURTHER INCIDENT.  AIRCRAFT GROUNDED.  MAINTENANCE REPLACED THE NR 1 ENGINE LUBRICATION UNIT AND ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK IAW AMM 79-21-10 & 71-00-00.
